# SDR SIMA20220821003

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,314 hours, 36,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS BOTH REPORT THAT MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.-C/A-LUBRICATED MAIN DOOR ROLLERS LOCKS AND BUMPERS IAW AMM CH 52-18-00.
